Sudafed PE Sinus + Allergy & Pain Relief Tablets 24 Pack

Out of stock
$20.00
General Information Sudafed PE Sinus + Allergy & Pain Relief tablets uses for allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny noses. Get relief from allergy symptoms-including nasal congestion and sinus pressure. -Lactose Free -Gluten Free -Alcohol Free -Saccharin Sodium Free This medicine helps with: - Allergy and hay fever symptoms. - Sinus pain & headache relief. - Blocked or runny noses. - Allows rest. Boxed Contents: 24 Pack Size: 24 Pack Shelf Life in Days: 1095 days
Information SUDAFED? PE Sinus Allergy & Pain Relief both unblocks the nose and relieves allergy symptoms, allowing you to get on with your day. SUDAFED? PE Sinus Allergy & pain relief works in two ways, it contains a decongestant to relieve your blocked nose and an antihistamine to help control your allergy symptoms.general information sudafed pe sinus + allergy & pain relief tablets uses for allergy and hay fever symptoms, sinus pain & headache relief and bloc...
More Information
Directions Directions Directions for use Adults and Children 12 years and over: Take 2 tablets every 4-6 hours when necessary. Do not exceed 8 tablets in 24 hours. When to stop: Adults after a few days. Children after 48 hours except on medical advice STORAGE INSTRU
Additional Info GimmeNow Online Store
Ingredients Ingredients Active ingredients (per tablet): Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine maleate 2mg. Active Ingredients: Active ingredients (per tablet): Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine maleate 2m
Warnings Warnings Do not use ? for children under 12 years ? if you are hypersensitive to any of the ingredients ? if you are taking antidepressants ? if you have taken antihistamines. Ask your doctor before use if you have any medical condition or are taking any
Brand Sudafed
Short Description General Information Sudafed PE Sinus + Allergy & Pain Relief tablets uses for allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny noses. Get relief from allergy symptoms-including nasal congestion and sinus pressure. -Lactose Free -Gluten Free -Alcohol Free -Saccharin Sodium Free This medicine helps with: - Allergy and hay fever symptoms. - Sinus pain & headache relief. - Blocked or runny noses. - Allows rest. Boxed Contents: 24 Pack Size: 24 Pack Shelf Life in Days: 1095 days
Write Your Own Review
You're reviewing:Sudafed PE Sinus + Allergy & Pain Relief Tablets 24 Pack
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Sudafed PE Sinus + Allergy & Pain Relief Tablets 24 Pack

$20.00